A note on the admissibility of modular function spaces

Diana Caponetti, Grzegorz Lewicki

Risultato della ricerca: Article

1 Citazione (Scopus)

Abstract

In this paper we prove the admissibility of modular function spaces Eρ considered and defined by Kozłowski in [17]. As an application we get that any compact and continuous mapping T:Eρ→Eρ has a fixed point. Moreover, we prove that the same holds true for any retract of Eρ.
Lingua originaleEnglish
pagine (da-a)1331-1342
Numero di pagine12
RivistaJournal of Mathematical Analysis and Applications
Volume448
Stato di pubblicazionePublished - 2017

Fingerprint

Modular Functions
Retract
Admissibility
Function Space
Fixed point

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cita questo

A note on the admissibility of modular function spaces. / Caponetti, Diana; Lewicki, Grzegorz.

In: Journal of Mathematical Analysis and Applications, Vol. 448, 2017, pag. 1331-1342.

Risultato della ricerca: Article

@article{7998a69fa9ae4a29aa88df83d381470e,
title = "A note on the admissibility of modular function spaces",
abstract = "In this paper we prove the admissibility of modular function spaces Eρ considered and defined by Kozłowski in [17]. As an application we get that any compact and continuous mapping T:Eρ→Eρ has a fixed point. Moreover, we prove that the same holds true for any retract of Eρ.",
keywords = "Admissible space; Fixed point; Modular function space",
author = "Diana Caponetti and Grzegorz Lewicki",
year = "2017",
language = "English",
volume = "448",
pages = "1331--1342",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - A note on the admissibility of modular function spaces

AU - Caponetti, Diana

AU - Lewicki, Grzegorz

PY - 2017

Y1 - 2017

N2 - In this paper we prove the admissibility of modular function spaces Eρ considered and defined by Kozłowski in [17]. As an application we get that any compact and continuous mapping T:Eρ→Eρ has a fixed point. Moreover, we prove that the same holds true for any retract of Eρ.

AB - In this paper we prove the admissibility of modular function spaces Eρ considered and defined by Kozłowski in [17]. As an application we get that any compact and continuous mapping T:Eρ→Eρ has a fixed point. Moreover, we prove that the same holds true for any retract of Eρ.

KW - Admissible space; Fixed point; Modular function space

UR - http://hdl.handle.net/10447/218721

UR - http://www.elsevier.com/inca/publications/store/6/2/2/8/8/6/index.htt

M3 - Article

VL - 448

SP - 1331

EP - 1342

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

ER -